MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH S5 ERC TUBING CLAMP / 620MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH S5 ERC TUBING CLAMP / 620MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-65
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H10: livanova deutschland manufactures the s5 erc tubing clamp.The incident occurred in usa.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a s5 erc tubing clamp is defective and displayed error/alarm during a procedure.There is no report of any patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: livanova field service representative provided a quotation for the replacement of the entire erc clamp with a new one, but no item was accepted by customer, therefore no service activity was performed.A device service history review has been performed and identified that the involved erc clamp was manufactured in 2019 and no other similar event has been reported.Based on the collected information and taking into account investigation's results of similar previous complaints, the root cause of the reported issue could be traced back to: - mechanical fault (blocked clamp spindle); - defective hall sensors located in the erc clamp stator; - defective zka or zkb board.Based on the above, an isolated failure of the aforementioned components in contribution with the wear of the device cannot be ruled out as the root cause of the reported event.The wearing of electro-mechanical devices can be originated by the specific use conditions at customer's site and may have contributed to the event, however there is no concerning trend for this kind of failure.

Brand Name
S5 ERC TUBING CLAMP / 620MM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich CO 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19114621
Report Number9611109-2024-00181
Device Sequence Number7102873
Product Code DTQ
UDI-Device Identifier04033817901068
UDI-Public(01)04033817901068(11)190412
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-65
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown